MathSciNet Relay Station
MathSciNet bibliographic data
MR48795 (14,70h) 56.0X
Łoś, J.; Ryll-Nardzewski, C. On the application of Tychonoff's theorem in mathematical proofs. Fund. Math. 38, (1951). 233–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement